MathSciNet Relay Station
MathSciNet bibliographic data
MR1301053 (96g:32036) 32G15 (30F60)
Zhong, Li Closed geodesics and non-differentiability of the metric in infinite-dimensional Teichmüller spaces. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1459–1465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement